# SDR USAA970048

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 312
- Part time: 27,318 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND LEVEL 2 CORROSION MEASURING 56 INCHES LOCATED AT FLOOR BEAM STATION 312.  CORROSION TASK NR C53-107-03, CORROSION LEVEL 2.  INSTALLED REPAIR ANGLES AS PER TYPICAL REPAIR 53-10-03.  (M)
